# SDR DALA2019010700152

- Difficulty date: January 6, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 100,007 hours, 14,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CAME ON IN CABIN TWICE DURING FLIGHT. EACH TIME THEY WENT OUT AFTER APPROXIMATELY 30 SECONDS. OVERHEAD SWITCH CHECKED IN ARMED POSITION. UNABLE TO SIMULATE FAULT ON GROUND. SYSTEM OPERATION IS NORMAL.
